Alert archive / Oklahoma / Heat Advisories in 2021
Heat Advisory 13, NWS Norman, OK
NWS Norman, OK issued this heat advisory at Aug 8, 2021, 1:37 PM CDT for 35 counties in Oklahoma; Archer County, Clay County, Wichita County, Texas. It took effect at Aug 9, 2021, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 8, 2021, 1:37 PM CDT (18:37 UTC)
- In effect from
- Aug 9, 2021, 12:00 PM CDT
- Expired
- Aug 9, 2021, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Norman, OK
All 38 counties
Alfalfa County, OK, Atoka County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Hughes County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK, Woods County, OK, Archer County, TX, Clay County, TX, Wichita County, TX
The radar
The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.6 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1377 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
826 WWUS74 KOUN 081837 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 137 PM CDT Sun Aug 8 2021 OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-091100- /O.NEW.KOUN.HT.Y.0013.210809T1700Z-210810T0100Z/ Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma- Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes- Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston- Atoka-Love-Marshall-Bryan- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, and Durant 137 PM CDT Sun Aug 8 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT MONDAY... * WHAT...Heat index values of 105 to 108 expected. * WHERE...Portions of central, east central, northern, southeast and southern Oklahoma. * WHEN...From noon to 8 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
3 follow-up statements
509 WWUS74 KOUN 090650 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Norman OK 150 AM CDT Mon Aug 9 2021 OKZ005-006-011-017-023-038-044-TXZ086-089-090-092030- /O.EXA.KOUN.HT.Y.0013.210809T1700Z-210810T0100Z/ Woods-Alfalfa-Major-Blaine-Caddo-Comanche-Cotton-Wichita-Archer- Clay- Including the cities of Alva, Cherokee, Helena, Carmen, Fairview, Watonga, Geary, Okeene, Anadarko, Hinton, Lawton, Walters, Temple, Sheppard AFB, Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 150 AM CDT Mon Aug 9 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Heat index values of 105 to 110 expected. * WHERE...In Oklahoma, Woods, Alfalfa, Major, Blaine, Caddo, Comanche and Cotton Counties. In Texas, Wichita, Archer and Clay Counties. * WHEN...From noon to 8 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-092030- /O.CON.KOUN.HT.Y.0013.210809T1700Z-210810T0100Z/ Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma- Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes- Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston- Atoka-Love-Marshall-Bryan- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, and Durant 150 AM CDT Mon Aug 9 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Heat index values of 105 to 110 expected. * WHERE...Portions of central, east central, northern, southeast and southern Oklahoma. * WHEN...From noon to 8 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
476 WWUS74 KOUN 091930 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 230 PM CDT Mon Aug 9 2021 OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-100330- /O.NEW.KOUN.HT.Y.0014.210810T1700Z-210811T0100Z/ /O.CON.KOUN.HT.Y.0013.000000T0000Z-210810T0100Z/ Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma- Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes- Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston- Atoka-Love-Marshall-Bryan- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, and Durant 230 PM CDT Mon Aug 9 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... * WHAT...For the first Heat Advisory, heat index values up to 108. For the second Heat Advisory, heat index values up to 106 expected. * WHERE...Portions of central, east central, northern, southeast and southern Oklahoma. * WHEN...For the first Heat Advisory, until 8 PM CDT this evening. For the second Heat Advisory, from noon to 8 PM CDT Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ OKZ005-006-011-017-023-038-044-TXZ086-089-090-100100- /O.CON.KOUN.HT.Y.0013.000000T0000Z-210810T0100Z/ Woods-Alfalfa-Major-Blaine-Caddo-Comanche-Cotton-Wichita-Archer- Clay- Including the cities of Alva, Cherokee, Helena, Carmen, Fairview, Watonga, Geary, Okeene, Anadarko, Hinton, Lawton, Walters, Temple, Sheppard AFB, Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 230 PM CDT Mon Aug 9 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 109. * WHERE...In Oklahoma, Blaine, Major, Cotton, Alfalfa, Caddo, Woods and Comanche Counties. In Texas, Archer, Wichita and Clay Counties. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
989 WWUS74 KOUN 100109 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 809 PM CDT Mon Aug 9 2021 OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-101100- /O.EXP.KOUN.HT.Y.0013.000000T0000Z-210810T0100Z/ /O.CON.KOUN.HT.Y.0014.210810T1700Z-210811T0100Z/ Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma- Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes- Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston- Atoka-Love-Marshall-Bryan- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, and Durant 809 PM CDT Mon Aug 9 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... * WHAT...Heat index values up to 106 expected. * WHERE...Along and east of highway 81, or east of a line from Medford to El Reno to Duncan and Waurika. * WHEN...Noon to 8 PM CDT Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ OKZ005-006-011-017-023-038-044-TXZ086-089-090-100215- /O.EXP.KOUN.HT.Y.0013.000000T0000Z-210810T0100Z/ Woods-Alfalfa-Major-Blaine-Caddo-Comanche-Cotton-Wichita-Archer- Clay- Including the cities of Alva, Cherokee, Helena, Carmen, Fairview, Watonga, Geary, Okeene, Anadarko, Hinton, Lawton, Walters, Temple, Sheppard AFB, Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 809 PM CDT Mon Aug 9 2021 ...HEAT ADVISORY HAS EXPIRED... Heat indices have fallen below advisory criteria, therefore the advisory has been allowed to expire. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this heat advisory went out at Aug 8, 1:34 PM CDT, 3 minutes earlier.
Area forecast discussion, Aug 8, 1:34 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
134 PM CDT Sun Aug 8 2021
...New SHORT TERM...
.SHORT TERM...
(This evening through Monday)
Issued at 122 PM CDT Sun Aug 8 2021
A decent low-level jet is expected this evening with southwest
winds of 30 to 40 knots developing. Some isentropic lift develops
on the 310K/315K surfaces for a little while this evening across
north central Oklahoma before shifting to the east. With this,
will maintain some 20-30 percent POPs in north central Oklahoma,
but is seems like most of the focus will be farther northeast.
Slightly higher temperature are expected tomorrow, and we will see
more triple digit temperatures and heat index values. Forecast
heat indicies will climb at or above 105 across much of the area,
and thus we will issue a heat advisory for the US-81 corridor
counties and areas to the east. There may be portions of
southeastern Oklahoma near Seminole and Ada that may not quite
reach 105, but we won't be too tricky with the area of the
advisory.
&&
.LONG TERM...
(Monday through Saturday)
Issued at 340 AM CDT Sun Aug 8 2021
At least low chances for storms returns Tuesday night and Wednesday
across northern and western Oklahoma as storms attempt to develop
near surface trough extending from the Texas and Oklahoma
Panhandles, northeast through central Kansas. More in the way of
organized thunderstorms, covering a larger area, appear possible
late Thursday and Friday, possibly into the weekend as a stronger
frontal push from the Central Plains is aided by strengthening
northerly flow around evolving eastern U.S. longwave trough. Models
are having trouble from run to run on extent of influence from this
trough, with the latest trend keeping stronger flow farther north
and east. While the front could still arrive, anything more than
isolated storms could be hard to come by without much in the way of
flow and rising heights. Instead of flip-flopping from forecast to
forecast, we will go close to NBM initializations and keep low pops
into and through the weekend.
&&
.AVIATION...
(18Z TAFS)
Issued at 1228 PM CDT Sun Aug 8 2021
The morning showers and thunderstorms have weakened with only a
couple of remnant showers in south central Oklahoma. Conditions
are VFR except associated with these showers and perhaps a few
lingering pockets of low clouds in the southeast. There is some
potential for a shower or thunderstorm across north central
Oklahoma this evening with the highest odds at KPNC, but chances
are not high enough to justify a prob30.
Winds will remain gusty overnight and we also expect a bit of a
low-level jet which will create non-convective low-level wind
shear across portions of the area overnight.
&&
.UPPER AIR...
Issued at 340 AM CDT Sun Aug 8 2021
No Upper Air flights are currently planned.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 78 96 77 95 / 10 10 0 0
Hobart OK 76 100 77 98 / 10 10 0 0
Wichita Falls TX 78 101 77 100 / 0 0 0 0
Gage OK 72 101 76 99 / 10 0 10 10
Ponca City OK 74 98 77 97 / 20 10 10 10
Durant OK 77 98 77 97 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon to 8 PM CDT Monday for OKZ007-008-012-
013-018>020-024>032-039>043-045>048-050>052.
TX...None.
&&
SHORT TERM...26
LONG TERM....11
AVIATION...26Hazardous weather outlook, Aug 8, 12:05 PM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1205 PM CDT Sun Aug 8 2021 OKZ004>048-050>052-TXZ083>090-091715- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1205 PM CDT Sun Aug 8 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a marginal risk of severe thunderstorms across north central Oklahoma this afternoon and this evening, mainly northeast of a line from Stillwater to Pond Creek. Showers and thunderstorms are expected to redevelop in this area this afternoon with some potential for isolated severe thunderstorms producing quarter size hail and wind gusts of 60 mph. The severe weather potential will diminish through the evening as storm chances move east of the area. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Heat... Hot temperatures are expected much of the coming week. Heat index values near or exceeding 105 degrees are possible on Monday. .Thunderstorms... There will be a slight chance of thunderstorms across north central Oklahoma on Tuesday evening, with much of Oklahoma and north Texas having slight chances of thunderstorms on Saturday afternoon and evening. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Aug 8, 8:12 AM CDT, 5 hours 25 minutes before
Special Weather Statement
National Weather Service Norman OK
812 AM CDT Sun Aug 8 2021
OKZ023-024-027-081400-
Grady OK-Canadian OK-Caddo OK-
812 AM CDT Sun Aug 8 2021
...A strong thunderstorm will impact portions of northwestern Grady,
central Caddo and southwestern Canadian Counties through 900 AM
CDT...
At 812 AM CDT, Doppler radar was tracking strong thunderstorm from
near Hinton to Binger, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hinton, Binger, Gracemont, Lookeba, Cogar, Albert, Lake Chickasha,
Fort Cobb Reservoir and Cedar Lake.
This includes Interstate 40 between mile markers 100 and 106, and
between mile markers 108 and 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3531 9845 3554 9838 3553 9803 3509 9812
3512 9849
TIME...MOT...LOC 1312Z 283DEG 19KT 3544 9829
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
WareLocal storm report, Aug 8, 9:08 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
908 AM CDT SUN AUG 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG AMES 36.25N 98.19W
08/08/2021 MAJOR OK BROADCAST MEDIA
A KOCO VIEWER SENT A PHOTO OF A TREE BLOWN OVER IN AMES
FROM THUNDERSTORM WINDS.
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:42 PM CDT | Special Weather Statement | OUN | Harper | 33 min |
| Aug 7, 10:05 PM CDT | Special Weather Statement | OUN | Woodward | 25 min |
| Aug 7, 10:22 PM CDT | Special Weather Statement | OUN | Ellis | 38 min |
| Aug 7, 10:59 PM CDT | Special Weather Statement | OUN | Ellis | 31 min |
| Aug 7, 11:29 PM CDT | Special Weather Statement | OUN | Woodward | 31 min |
| Aug 7, 11:58 PM CDT | Special Weather Statement | OUN | Major | 32 min |
| Aug 8, 12:44 AM CDT | Special Weather Statement | OUN | Dewey | 31 min |
| Aug 8, 12:47 AM CDT | Special Weather Statement | OUN | Alfalfa | 28 min |
| Aug 8, 1:01 AM CDT | Special Weather Statement | OUN | Roger Mills | 29 min |
| Aug 8, 2:52 AM CDT | Special Weather Statement | OUN | Kingfisher | 23 min |
| Aug 8, 3:12 AM CDT | Special Weather Statement | OUN | Garfield | 33 min |
| Aug 8, 4:59 AM CDT | Special Weather Statement | OUN | Payne | 31 min |
| Aug 8, 5:18 AM CDT | Special Weather Statement | OUN | Tillman | 27 min |
| Aug 8, 5:44 AM CDT | Special Weather Statement | OUN | Dewey | 31 min |
| Aug 8, 6:32 AM CDT | Special Weather Statement | OUN | Dewey | 28 min |
| Aug 8, 7:01 AM CDT | Special Weather Statement | OUN | Custer | 29 min |
| Aug 8, 7:34 AM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| Aug 8, 7:47 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 28 min |
| Aug 8, 8:12 AM CDT | Special Weather Statement | OUN | Caddo | 48 min |
Nearby
Heat Advisories in Oklahoma, 2021Heat Advisories in Texas, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.